Claudio Cuevas

Federal University of Pernambuco, Brazil

Fields of interest:

Evolution Equations

Recent Publications:

C. Cuevas, B. de Andrade, H. Soto:
On fractional heat equations with nonlocal initial conditions
Proceedings of the Edinburgh Mathematical Society, Cambridge University, DOI:10.1017/S0013091515000590. In press.

C. Cuevas, H. Henr´ıquez:
Second order abstract neutral functional differential equations
Journal of Dynamics and Differential Equations, Springer. In press.

C. Cuevas, F. Andrade, F. Dantas, H. Soto:
Lp-boundedness and topological structure of solutions for flexible structural systems
Mathematical Methods in the Applied Sciences, John Wiley & Sons. In press.

C. Cuevas, F. Andrade, C. Silva, H. Soto:
Asymptotic periodicity for hyperbolic evolution equations and applications
Applied Mathematics and Computation, Vol. 269 (2015), 169-195.

C. Cuevas, B. de Andrade, J. Liang, H. Soto:
Periodicity and ergodicity for abstract evolution equations with critical nonlinearities
Advances in Difference Equations, (2015), 20 p., DOI 10.1186/s13662-014-0350-1.

C. Cuevas, H. Henr´ıquez, A. Caicedo:
Almost periodic solutions of partial differential equations with delay
Advances in Difference Equations, (2015), 2015:46, DOI: 10.1186/s13662-015-0388-8.

C. Cuevas, F. Cardoso, G. Vodev:
Semi-classical dispersive estimates
Math. Zeitschrift, Vol. 278 (2014), 251-277, DOI: 10.1007/s00209-014-1314-6.

C. Cuevas, F. Cardoso, G. Vodev:
Resolvent estimates for perturbations by large magnetic potentials
Journal of Mathematical Physics, 55, 023502 (2014); DOI: 10.1063/1.4863895, 8pp.

C. Cuevas, M. Choquehuanca, H. Soto:
Asymptotic analysis for Volterra difference equations
Asymptotic Analysis, Vol. 88 (3) (2014), 125-164. DOI 10.3233/ASY-131213.

C. Cuevas, A. Castro, F. Dantas, H. Soto:
About the behavior of solutions for Volterra difference equations with infinite delay
Journal of Computational and Applied Mathematics, 255 (2014), 44-59, DOI: 10.1016/

C. Cuevas, H. Henr´ıquez:
Approximate controllability of second-order distributed systems
Mathematical Methods in the Applied Sciences, Vol. 37 (2014), 2372-2392.DOI: 10.1002/mma.2983.

C. Cuevas, H. Henr´ıquez, H. Soto:
Asymptotically periodic solutions of fractional differential equations
Applied Mathematics and Computation, 236 (2014), 524-545.